Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

Search found 2244 matches

by Helico_expert
Tue May 22, 2018 7:16 am
Forum: Diseases and Symptoms
Topic: Bad side-effects with treatment
Replies: 6
Views: 357

Re: Bad side-effects with treatment

That's a relief. Congratulation!
by Helico_expert
Mon May 21, 2018 11:38 pm
Forum: Hot Topics and Common forum Issues
Topic: My story.... On 6th Day of triple treatment.
Replies: 11
Views: 177

Re: My story.... On 6th Day of triple treatment.

You are probably experiencing some side effect. It doesnt sound very severe. You can check with your doctor who can examine you physically. 13 days treatment is good enough.
by Helico_expert
Mon May 21, 2018 7:31 am
Forum: Treament for Helicobacter
Topic: Quadruple Therapy
Replies: 8
Views: 3207

Re: Quadruple Therapy

I think you are still young. then chance of cancer is very low. even if you have ulcers, after eradication of HP, the ulcers will heal. So your doctor most likely think that your risk is low and no need for endoscopy. The rib pain is probably the lymph node that sometimes go swollen because of HP in...
by Helico_expert
Mon May 21, 2018 7:28 am
Forum: Hot Topics and Common forum Issues
Topic: new here and just finished triple therapy but still have minor stomach ache
Replies: 3
Views: 38

Re: new here and just finished triple therapy but still have minor stomach ache

If it's side effect of antibiotics, you should gradually feel better within a week after stopping the antibiotics. If the antibiotics have damaged your microflora, the bad bacteria has established and dominated, then it'll take a longer time for the good bacteria to fight back. Nevertheless, i think...
by Helico_expert
Sun May 20, 2018 10:35 pm
Forum: Hot Topics and Common forum Issues
Topic: I'm new here and tested hpyori positive
Replies: 11
Views: 164

Re: I'm new here and tested hpyori positive

you are still young. dont worry. endoscopy can be scary. But it is actually quite simple. ask for a sedation and wont even know when it's happening. I have seen Prof Marshall swallow the tubes himself twice without sedation. (He is super brave). It's good to have the endoscopy done. So you will know...
by Helico_expert
Sun May 20, 2018 10:31 pm
Forum: Treament for Helicobacter
Topic: Quadruple Therapy
Replies: 8
Views: 3207

Re: Quadruple Therapy

it's hard to say how long will HP cause ulcer. Usually people catch H. pylori when they are young. Then about 10% of people will develop ulcer in their 30s-50s. If your specialist thinks that you have ulcer, then you will need to take at least a month of PPI. Then your ulcer will heal. However, if y...
by Helico_expert
Sun May 20, 2018 4:11 am
Forum: Antibiotics and Acid Pump Blockers
Topic: Hp paçk triple therapy treatment side effects
Replies: 6
Views: 131

Re: Hp paçk triple therapy treatment side effects

increase the acid level will not Kill H. pylori. Usually young people have strong acid production and there is no need for more acid tablet. If you had failed your previous treatment, you need to take another set of antibiotics.
by Helico_expert
Fri May 18, 2018 10:50 pm
Forum: Hot Topics and Common forum Issues
Topic: I'm new here and tested hpyori positive
Replies: 11
Views: 164

Re: I'm new here and tested hpyori positive

you'll feel better when your H. pylori is totally eradicated.
by Helico_expert
Fri May 18, 2018 10:24 pm
Forum: Treament for Helicobacter
Topic: relapse? negative blood/stool antigen tests
Replies: 3
Views: 68

Re: relapse? negative blood/stool antigen tests

if you have symptoms, i think you can try control with PPI. If your previous endoscopy did not show any abnormality, then there is no need for another endoscopy within a year.
by Helico_expert
Fri May 18, 2018 7:22 am
Forum: Ulcers: Duodenal and Gastric
Topic: Duodenal erosions
Replies: 1
Views: 97

Re: Duodenal erosions

NSAIDs reduces your stomach mucus and the acid is damaging your stomach. Hence stomach ulcer. If you have to take long term NSAIDs, you will have to have to take long term PPI to protect your stomach.

Go to advanced search